# SDR CA001020003

- Difficulty date: September 27, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Part number: 1299700321
- Condition: Failed
- Location: Rt Bleed Air
- Part time: 10,319 hours, 11,751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT BLEED AIR FAIL WARNING LIGHT COME ON DURING FLIGHT. AFTER INVESTIGATION WE FOUND THAT THE BLEED AIR TUBE WAS CRACKED AROUND THE FITTING WELDING JOINT.
